# SDR AALA201804089010

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 9,585 hours, 3,659 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Condition: Broken
- Location: Nr 4 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE WAS OVER 300 DEGREES AFTER LIFTOFF, GEAR DOWN, COOLED SO ENROUTE TEMPS NR 1, 65 , 2, 70, 3, 70, 4, 160, AFTER ONE AND A HALF HOURS ALOFT. DURING LANDING, NO BRAKING REQUIRED FOR ROLL OUT NR 4 BRAKE 75 ON TOUCHDOWN.  DURING TAXI IT HEATED TO 360 DEGREES,  BRAKE FAN ON BRINGS TEMP DOWN NORMALLY.  NR 3 BRAKE 60 PEAK,  TAXI BRAKING PRIMARILY LEFT MAIN ONLY TEMPS NR 1, 135, 2, 125 NORMAL. FOUND THE NR 4 BRAKE HAD A CARBON STATOR BROKEN JAMMING BRAKE, REMOVED AND REPLACED THE NR 4 BRAKE IAW AMM 32-42-27.
